Research Article

Screen Semi-Invariant Lightlike Hypersurfaces on Hermite-Like Manifolds

Number: 45 December 31, 2023
Ömer Aksu , Mehmet Gülbahar *
EN

Screen Semi-Invariant Lightlike Hypersurfaces on Hermite-Like Manifolds

Abstract

Hermite-like manifolds, which admit two different, almost complex structures, can be considered a general concept of Hermitian manifolds. Factoring in the effects of these two complex structures on the radical, screen, and transversal spaces, a new classification of lightlike hypersurfaces of Hermite-like manifolds is proposed in the present paper. Moreover, an example of screen semi-invariant lightlike hypersurfaces of Hermite-like manifolds is provided. Besides, some results on these hypersurfaces admitting a statistical structure are obtained. Further, screen semi-invariant lightlike hypersurfaces are investigated on Kaehler-like statistical manifolds. In addition, several characteristics of totally geodesic, mixed geodesic, and totally umbilical screen lightlike hypersurfaces are obtained. Finally, the need for further research is discussed.

Keywords

Hermite-like manifolds, complex structures, lightlike hypersurfaces

Project Number

This work was supported by the Scientific and Technological Research Council of Turkey (TÜBİTAK) with project number 122F326.

References

  1. K. Takano, Statistical Manifolds with Almost Contact Structures and Its Statistical Submersions, Journal of Geometry 85 (1-2) (2006) 171--187.
  2. K. Takano, Statistical Manifolds with Almost Complex Structures, in: H. Shimada (Ed.), Proceedings of the 45th Symposium on Finsler Geometry, Tokyo, 2011, pp. 54--57.
  3. M. Aquib, Some Inequalities for Statistical Submanifolds of Quaternion Kaehler-like Statistical Space Forms, International Journal of Geometric Methods in Modern Physics 16 (08) (2019) 1950129 16 pages.
  4. M. Aquib, M. H. Shahid, Generalized Normalized $\delta$-Casorati Curvature for Statistical Submanifolds in Quaternion Kaehler-like Statistical Space Forms, Journal of Geometry 109 (1) (2018) Article Number 13 13 pages.
  5. H. Aytimur, M. Kon, A. Mihai, C. \"{O}zg\"{u}r, K. Takano, Chen Inequalities for Statistical Submanifolds of K\"{a}hler-like Statistical Manifolds, Mathematics 7 (12) (2019) Article ID 1202 19 pages.
  6. H. Aytimur, C. \"{O}zg\"{u}r, On Cosymplectic-like Statistical Submersions, Mediterranean Journal of Mathematics 16 (2019) 1--14.
  7. S. Kazan, K. Takano, Anti-invariant Holomorphic Statistical Submersions, Results in Mathematics 78 (4) (2023) Article Number 128 18 pages.
  8. S. Kazan, Anti-Invariant $\xi^{\bot}$-Cosymplectic-like Statistical Submersions, Thermal Science 26 (4) (2022) 2991--3001.
  9. A. N. Siddiqui, S. Uddin, M. H. Shahid, B.-Y. Chen's Inequality for K\"{a}hler-like Statistical Submersions, International Electronic Journal of Geometry 15 (2) (2022) 277--286.
  10. M. D. Siddiqi, A. N. Siddiqui, F. Mofarreh, H. Aytimur, A Study of Kenmotsu-like Statistical Submersions, Symmetry 14 (8) (2022) Article ID 1681 13 pages.
APA
Aksu, Ö., & Gülbahar, M. (2023). Screen Semi-Invariant Lightlike Hypersurfaces on Hermite-Like Manifolds. Journal of New Theory, 45, 83-94. https://doi.org/10.53570/jnt.1381549
AMA
1.Aksu Ö, Gülbahar M. Screen Semi-Invariant Lightlike Hypersurfaces on Hermite-Like Manifolds. JNT. 2023;(45):83-94. doi:10.53570/jnt.1381549
Chicago
Aksu, Ömer, and Mehmet Gülbahar. 2023. “Screen Semi-Invariant Lightlike Hypersurfaces on Hermite-Like Manifolds”. Journal of New Theory, nos. 45: 83-94. https://doi.org/10.53570/jnt.1381549.
EndNote
Aksu Ö, Gülbahar M (December 1, 2023) Screen Semi-Invariant Lightlike Hypersurfaces on Hermite-Like Manifolds. Journal of New Theory 45 83–94.
IEEE
[1]Ö. Aksu and M. Gülbahar, “Screen Semi-Invariant Lightlike Hypersurfaces on Hermite-Like Manifolds”, JNT, no. 45, pp. 83–94, Dec. 2023, doi: 10.53570/jnt.1381549.
ISNAD
Aksu, Ömer - Gülbahar, Mehmet. “Screen Semi-Invariant Lightlike Hypersurfaces on Hermite-Like Manifolds”. Journal of New Theory. 45 (December 1, 2023): 83-94. https://doi.org/10.53570/jnt.1381549.
JAMA
1.Aksu Ö, Gülbahar M. Screen Semi-Invariant Lightlike Hypersurfaces on Hermite-Like Manifolds. JNT. 2023;:83–94.
MLA
Aksu, Ömer, and Mehmet Gülbahar. “Screen Semi-Invariant Lightlike Hypersurfaces on Hermite-Like Manifolds”. Journal of New Theory, no. 45, Dec. 2023, pp. 83-94, doi:10.53570/jnt.1381549.
Vancouver
1.Ömer Aksu, Mehmet Gülbahar. Screen Semi-Invariant Lightlike Hypersurfaces on Hermite-Like Manifolds. JNT. 2023 Dec. 1;(45):83-94. doi:10.53570/jnt.1381549